Volume 30,Issue 1,2010 Table of Contents

   
Other Issues:  
  

目录

On Singularity of Spline Space Over Morgan-Scott's Type Partition
  Zhong Xuan LUO,Feng Shan LIU and Xi Quan SHI
  2010,30(1):1-16 [Abstract(1993)]  [View PDF]
  
The Laplacian Spread of Bicyclic Graphs
  Yi Zheng FAN,Shuang Dong LI and Ying Ying TAN
  2010,30(1):17-28 [Abstract(1857)]  [View PDF]
  
Asymptotic Behavior of Global Classical Solutions to Quasilinear Hyperbolic Systems of Diagonal Form
  Quan ZHENG
  2010,30(1):29-40 [Abstract(2215)]  [View PDF]
  
Asymptotic Behavior of Global Classical Solutions to the Cauchy Problem on a Semi-Bounded Initial Axis for Quasilinear Hyperbolic Systems
  Wei Wei HAN
  2010,30(1):41-53 [Abstract(1815)]  [View PDF]
  
The Root Operator on Invariant Subspaces of the Weighted Bergman Space
  Xiao Yang ZHOU,Xiu Ying SHI and Yu Feng LU
  2010,30(1):54-66 [Abstract(1965)]  [View PDF]
  
The Variational Lyapunov Method and Stability for Impulsive Delay Differential Systems
  Kai En LIU and Guo Wei YANG
  2010,30(1):67-77 [Abstract(1907)]  [View PDF]
  
Localization of Frames
  Yan Hong WU
  2010,30(1):78-86 [Abstract(2002)]  [View PDF]
  
Detecting Lags in Nonlinear Models Using General Mutual Information
  Wei GAO and Zheng TIAN
  2010,30(1):87-98 [Abstract(1934)]  [View PDF]
  
Existence of Solutions for Nonlinear Neumann Boundary Value Problems
  Li WEI,Hai Yun ZHOU and Ravi P. AGARWAL
  2010,30(1):99-109 [Abstract(1819)]  [View PDF]
  
Jordan Maps on Standard Operator Algebras
  Pei Sheng JI and Shu Juan ZHOU
  2010,30(1):110-118 [Abstract(1794)]  [View PDF]
  
Subvarieties of the Varieties Generated by Aperiodic Commutative Semigroups
  Wen Ting ZHANG
  2010,30(1):119-126 [Abstract(1541)]  [View PDF]
  
Perturbed Proximal-Projection Methods for Nonlinear Mixed Variational-Like Inequalities
  Chang Jie FANG
  2010,30(1):127-140 [Abstract(1706)]  [View PDF]
  
Global Convergence of a Modified PRP Conjugate Gradient Method
  Hai Dong HUANG,Yan Jun LI and Zeng Xin WEI
  2010,30(1):141-148 [Abstract(2049)]  [View PDF]
  
Complete Convergence for Weighted Sums of Arrays of Rowwise Negatively Associated Random Variables
  De Hua QIU
  2010,30(1):149-158 [Abstract(1701)]  [View PDF]
  
Truncated Smoothing Newton Method for $l_\infty$ Fitting Rotated Cones
  Yu XIAO,Bo YU and De Lun WANG
  2010,30(1):159-166 [Abstract(2323)]  [View PDF]
  
Two Results on Square Closed Lie Ideals of Prime Rings
  Shu Liang HUANG and Shi Tai FU
  2010,30(1):167-172 [Abstract(1981)]  [View PDF]
  
Positive Solutions of a Weak Semipositone Third-Order Three-Point Boundary Value Problem
  Qing Liu YAO
  2010,30(1):173-180 [Abstract(1779)]  [View PDF]
  
Paired Domination of Cartesian Products of Graphs
  Xin Min HOU and Fan JIANG
  2010,30(1):181-185 [Abstract(1712)]  [View PDF]
  
Generation of a Problem about Mean Value Theorem
  Hua Ming SU,You Du HUANG and Jie PAN
  2010,30(1):186-190 [Abstract(1765)]  [View PDF]